# SDR 98FDEA00747

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66157221
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON STRINGER CLIP STR 26L, BS 440 (MARKED).  *S/D*  REMOVED AND REPLACED WITH NEW CLIP TO FRAME, NEW STR CLIP WAS INSTALLED IAW FEDEX SRM 51-10-1, 51-30-2 AND FEDEX MM 51-20-0.
